# SDR AALA201801039010

- Difficulty date: December 31, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 21,981 hours, 8,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN PLASTIC LENS ON THE EMERGENCY EXIT LIGHT. MAINTENANCE SECURED THE EMERGENCY LIGHT LENS.
